# SDR UALA2011022100876

- Difficulty date: February 19, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 41,368 hours, 10,897 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: S15394
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 MASK STUCK IN HOLDER.  REPLACED CAPT O2 MASK AND HOLDER IAW MM.
